MAUDE Adverse Event Report: SOPHYSA SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER

SOPHYSA SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Model Number RE-1021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician mentions the leakage or reservoir occured on the side.Additional surgery is required to explant the reservoir and to replace it.
 
Additional Manufacturer Narrative
Our quality control department conducted a thorough analysis and confirmed that there was a leakage in the returned state, but it did not occur at the place of puncture marks located in the dome but occurred at the needle puncture made on the guard location.As specified in the instructions for use, punctures must always be done into the dome, not at the guard location where the silicone material does not have the ability to naturally repolymerize and self-seal.Consequently, the incident occured after a misuse of the product.
 
Event or Problem Description

Brand Name
SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Common Device Name
SIDE INLET CSF RESERVOIR, FLAT BOTTOM SMALL MODEL/CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue sophie germain
besancon, 25000
FR  25000
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besançon, 25000
FR   25000
Manufacturer Contact
lucie dubois
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key22725587
Report Number3001587388-2025-00077
Device Sequence Number8989975
Product Code JXG
UDI-Device Identifier03760124130812
UDI-Public(01)03760124130812(11)240704(17)290601(10)F24070454
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRE-1021
Device Catalogue NumberRE-1021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight47 KG